MAUDE Adverse Event Report: ARTHREX, INC. FIBERLINK; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. FIBERLINK; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number FIBERLINK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a meniscal procedure, the surgeon used qty.4 of the following: ar-7721, ar-7235, ar-12990n, and all 12 devices broke when used with the knee scorpion.The case was completed by using new devices.

Brand Name
FIBERLINK
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11730962
Report Number1220246-2021-02975
Device Sequence Number14382977
Product Code GAT
UDI-Device Identifier00888867041714
UDI-Public00888867041714
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERLINK
Device Catalogue NumberAR-7235
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1